Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: Jonathan Hillman
Title: 2-Knots and their groups
Additional book information Austral. Math. Soc. Lect. Ser., vol. 5, Cambridge University Press, New York, 1989, 164 pp., $19.95. ISBN 0-521-37812-5.


Review Information

Reviewer: Michel Kervaire
Journal: Bull. Amer. Math. Soc. 24 (1991), 211-213
DOI: http://dx.doi.org/10.1090/S0273-0979-1991-15991-4
PII: S 0273-0979(1991)15991-4